The colored Jones polynomials and the simplicial volume of a knot

Hitoshi Murakami Weseda University, Tokyo, Japan Jun Murakami Department of Mathematics Graduate School of Science, Osaka University

TBD mathscidoc:1701.331896

Acta Mathematica, 186, (1), 85-104, 1999.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 195 ]
@inproceedings{hitoshi1999the,
  title={The colored Jones polynomials and the simplicial volume of a knot},
  author={Hitoshi Murakami, and Jun Murakami},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203337753946605},
  booktitle={Acta Mathematica},
  volume={186},
  number={1},
  pages={85-104},
  year={1999},
}
Hitoshi Murakami, and Jun Murakami. The colored Jones polynomials and the simplicial volume of a knot. 1999. Vol. 186. In Acta Mathematica. pp.85-104. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203337753946605.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved